# SDR DL757980075

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3200
- Condition: Lightning Strike
- Location: Bs 502.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WINDOW BELT SKIN AT FS 502.5 SUFFERED A LIGHTNING STRIKE REQUIRING A .75 DIAMETER HOLE TO CLEAN-UP THE DAMAGE.  THE HOLE WAS REPAIRED WITH AN ALUMINUM DOUBLER INSTALLED PER ER/A 363663-14, REV A.
